# SDR SWAA2021121445184

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-04 FWD CARGO PANEL 120 DF CORRODED ; PANEL 120DF / [01] BEGAN REMOVING CORROSION ON FWD CARGO FLOOR PANEL 120DF; FOUND OUT OF LIMITS; DAMAGE EXCEEDS MAX LENGTH IAW B737 SRM 53-00-53-1A-1 FIG 102. CORROSION STILL EXISTS; [02] VERIFIED MATERIAL FOR FWD CARGO FLOOR PANEL 120DF AS 2024 T3 .071''; ATAG A104323 IAW B737 AMM 25-52-01-201-801; [03] VERIFIED STEPS 1 AND 2 C/W; [04] FABRICATED NEW FWD CARGO FLOOR PANEL 120DF IAW B737 AMM 25-52-01-201-801; [05] VERIFIED STEP 4. OK TO TREAT AND PRIME; [06] TREATED AND PRIMED LOWER SURFACE OF FWD CARGO FLOOR PANEL 120DF IAW B737 AMM 51-21-41-370-803 AND B737 AMM 51-21-72-370-804; [07] ALL WORK C/W AUDIT C/W
